# SDR GTIA2021072235883

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 52,121 hours, 24,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE FELL OUT OF HOLDER DURING L1 DOOR OPENING AND PEICE FELL OFF-REMOVED & REPLACED IAW SPIRIT DRAWING A319
